×

zbMATH — the first resource for mathematics

On variational principles for hypoelliptic equations. (English. Russian original) Zbl 0638.35006
Sov. Math., Dokl. 32, 693-696 (1985); translation from Dokl. Akad. Nauk SSSR 285, 302-305 (1985).
The author considers, in particular, boundary value problems for certain ultraparabolic equations using variational methods. For details we must refer to the paper itself.
Reviewer: M.Milman

MSC:
35A15 Variational methods applied to PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
65H10 Numerical computation of solutions to systems of equations
47B38 Linear operators on function spaces (general)
35R15 PDEs on infinite-dimensional (e.g., function) spaces (= PDEs in infinitely many variables)
PDF BibTeX XML Cite